Aa
Aa
A
A
A
Close
Avatar universal

Buprenorphine injection while using opiates

If I’m using opiates all the way up to the date of my sublicade (buprenorphine) injection will I have side effects from the existing opiates in my system combined with the large amount of bup
5 Responses
18524847 tn?1465595901
This is the addiction forum so I have to ask if your opiates are prescribed or not and if they are a problem for you.  Pain management is different than a pill problem.  You should tell your doctor BEFORE the injection.  If you are keeping secrets from them, that's a sign that the opiates are a problem.  Communication about what other doctors you see and everything you regularly take is important.  Make sense? Tell me more and I'll see if I can answer further.  

And I'm not shaming you.  Everyone here struggles and we understand. I'm just trying to get the full 411 on your situation.  
1 Comments
Sorry but Pain management often is opiates use. If yes then both are the same when it comes to switching to Suboxone, just as dangerous if not done properly. I would recommend scraping the injection to start, and do micro switch with pills, no detox feel, and safe. Eventually injection when stable...
18524847 tn?1465595901
how are you doing?  Hope you are able to come back and talk with us.  It's anonymous and you can say anything at all you want safely.
1 Comments
Still really REALLY hoping to hear back from you. There is NO judgement here.  We've all been there and want to help and talk about it.  Come back.
1349329 tn?1276985202
You need to be in active withdrawal.  if given too soon there can be a very bad reaction.
1 Comments
Absolutely agree, I am 54 yrs old. 30 yrs of heroin, methadone finally suboxone and clean. I had many yrs of pseudo clean time (methadose) for 21 yrs. tell your doctor, I believe you will go in full  detox mode quickly if you keep using till injection (suboxone is suboxone injections, pills, films,etc....
7163794 tn?1457366813
COMMUNITY LEADER
I'm pretty sure this will bring on "precipitated withdrawals" being that you aren't in full withdrawal.  I had to have all opiates out of my system for 2 1/2 days before they would start me on suboxone.  I was for-warned it would be bad if I didn't.  And many people on this site have learned this deal the hard way.
20887547 tn?1569252894
I hope you are doing well, I just now read this post.  If you get your injection before you are starting to go into withdrawal you will have a very bad day.  If you are using opiates up until the day of you will go into Precip Withdrawal and you will have the worst day of your life.  Please don't do it, make sure you communicate with your Doctor about your last use.  Praying for you
1 Comments
Nice post Holy_Pheonix. that's really helpful.  
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.